# SDR C2XA09SH350

- Difficulty date: October 20, 2009
- Submitted: October 20, 2009
- Operation: Air carrier
- Aircraft: N13990
- Make and model: Emb EMB-145LR
- Aircraft serial: 145277
- Aircraft time: 22,764 hours, 16,968 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Dirty
- Location: Ac Pack
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PACK NR 1 PRODUCES BURNING SMELL WHEN ON.  MAINTENANCE PERFORMED EMB-145 FIM TASK 21-20-00-810-801-A.  MAINTENANCE ALSO CLEANED NR 1 PACK RAM AIR DUCT.  MAINTENANCE REMOVED NR 1 PACK RAM AIR DUCT AND RE-INSTALLED NR 1 PACK RAM AIR DUCT IAW EMB-145 AMM 21-20-04.  OPERATIONAL CHECK GOOD.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
